HIGHER-DERIVATIVE EFFECTIVE YANG-MILLS THEORY AND STATIC SPHERICALLY SYMMETRICAL FIELD CONFIGURATIONS


BASKAL S., DERELI T.

JOURNAL OF PHYSICS G-NUCLEAR AND PARTICLE PHYSICS, vol.19, no.4, pp.477-484, 1993 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 19 Issue: 4
  • Publication Date: 1993
  • Doi Number: 10.1088/0954-3899/19/4/005
  • Title of Journal : JOURNAL OF PHYSICS G-NUCLEAR AND PARTICLE PHYSICS
  • Page Numbers: pp.477-484

Abstract

The variational field equations and the covariantly conserved energy-momentum tensor of a higher-derivative effective Yang-Mills theory are given. A class of static spherically symmetric gauge field configurations that follow from the Wu-Yang ansatz is considered.